# SDR 20010305CW001

- Difficulty date: January 28, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N941HC
- Make and model: Braero BAE125800A
- Aircraft serial: NA0458
- Engine: Garrtt TFE731*
- System (JASC): 2440 · External Power System
- Part: Contactor
- Part number: LDG150Y4
- Condition: Open
- Location: Ground Power
- Part time: 3,258 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH BATTERY SWITCH ON, NO START POWER.  APPARENT CAUSE:  NO DC POWER TO START POWER BUSS.  CORRECTIVE ACTION:  REPLACED GROUND POWER CONTRACTOR, OPERATIONAL CHECKED GOOD.  AC RETURNED TO SERVICE.
